BibTeX record journals/amc/LiMYW17

download as .bib file

@article{DBLP:journals/amc/LiMYW17,
  author    = {Hengzhe Li and
               Yingbin Ma and
               Weihua Yang and
               Yifei Wang},
  title     = {The generalized 3-connectivity of graph products},
  journal   = {Applied Mathematics and Computation},
  volume    = {295},
  pages     = {77--83},
  year      = {2017},
  url       = {http://dx.doi.org/10.1016/j.amc.2016.10.002},
  doi       = {10.1016/j.amc.2016.10.002},
  timestamp = {Mon, 02 Jan 2017 14:55:01 +0100},
  biburl    = {http://dblp.dagstuhl.de/rec/bib/journals/amc/LiMYW17},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier